# SDR BSYA2010045

- Difficulty date: November 8, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N107AN
- Make and model: Cessna 208B
- Aircraft serial: 0993
- Aircraft time: 9,178 hours, 7,803 cycles
- Engine: Pwa PT6*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 060001700
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EN ROUTE, WHEN THE ATTITUDE INDICATOR FAILED.  DIVERTED.  MX R & R INDICATOR, OPS CHECKED GOOD.
